MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : na.
 
Event or Problem Description
The initial reporter stated, they received false positive results for an unspecified number of patient samples tested with elecsys toxo igm, on cobas e 801 module (b)(4).The customer stated, they have been receiving a higher number of false positive patient results with reagent lot 671956 and are submitting three times more samples for control measurement.The following data overview for the time period of october 2022 until march 2023 was provided by the customer: (b)(6) 2022: 20 patient samples.(b)(6) 2022: 14 patient samples.(b)(6) 2022: 14 patient samples.(b)(6) 2023 (previous reagent lot): 24 patient samples.(b)(6) 2023 (starting with new reagent lot): 43 patient samples.(b)(6) 2023 (reagent lot 6791956): 60 patient samples.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
No sample material was provided for investigation.Since no samples were available for investigation, the cause of the event could not be determined.Internal investigations have confirmed a decreased specificity for this reagent lot, still performing within the product specifications.The specificity is within the claimed range.The reagent performs within specification.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16827694
Report Number1823260-2023-01419
Device Sequence Number7180870
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberTOXO IGM
Device Catalogue Number07028024190
Device Lot Number67195601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown